Doctor insights on:
Feel Hot All The Time Using Estrogen Related
It could be but: May i ask first how old are ? Are you still menstruating? Did menstruation stop? For how long? Estrogen has to be given in the right dose and duration for the right person who needs it. Too much estrogen can cause problems including feeling hot. Remember that hot flashes is part of estrogen deficiency. Hyperactive thyoid can cause you to feel hot. Test for tsh. See you dr. Thank you. ...Read more
I will be 40 in a few mnths on depoprovera for 10+yrs recently hot all the time, perspire profusely even in air, estrogen levels are very low ?
Having a robotic hysterectomy what are some non estrogen alternatives for hot flashes also weight gain. Recovery time?
Having a robotic hysterectomy what are some non estrogen alternatives for hot flashes also weight gain. history of breast cancer. Recovery time?
I have been using bio-iden. Estrogen/progest for 4 months due to hot flashes & insomnia. Gained a lot of weight. Can i stop or have to do slowly?
Hot flashes: Have you done any testing to determine why you may be having hot flashes? If you have, were the results elevated? If not, what other tests were done? I would recommend getting a better understanding about what could be the underlying cause for the problem rather than trying to adjust the symptoms. ...Read moreSee 1 more doctor answer
When estrogen is deficient, hot flushes might occur. So why does using tamoxifen, which is an estrogen derivative, also lead to hot flushes?
My gyn gave me estrogen for my hot flashes due to my ovaries being removed and when i take them i feel tired and no appetite is that normal?
Is prenatal vit and centrum are safe to take together at the same time? Im not preg, trying to.Estrogen low.Using ring to regulate period again.Rcomnd?
I am using estrogen pessaries fior vaginal dryness. Can I use bioidentical pegestrone (serenity) at the same time ? Please advise, thank you
I am refusing to have a mammogram and now my nurse practitioner is refusing to refill my estradoil because of my decision. I had a hysterectomy at 26 and have been taking estrogen since. If i don't take it I have severe night sweats, hot flashes and feel
Please get mammogram: Hormone use can put you at increased risk for breast cancer so it is important that you get a mammogram. I don't know your age or how long you've been taking the medicine. The recommendation is not to take hormones for more than 5 years. There are some non hormone options to help manage the hot flashes. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- I feel hot and tired all the time
- Why does my body ache constantly and i feel tired all the time?
- Why does my nose feel like it has scabs up both of my nostrils all of the time?
- Ask a doctor a question free online
- I feel tired all the time and my legs ache
- Why do my legs feel tired all the time?
- Why do i feel sick and tired all the time?
- Feel like i need to burp all the time
- Talk to a gynecologist online for free